# SDR AUS20040411

- Difficulty date: April 5, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bell 47G-3B-1
- Engine: Lyc TVO435B1A
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bracket
- Part number: 476221651
- Condition: Missing
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DUAL TAIL ROTOR CONTROL PEDAL SYSTEM INTERFERENCE BRACKET NOT FITTED. AD/BELL47/69 REQUIRES THE BRACKET TO BE FITTED TO DUALCONTROL BELL/AGUSTA 47 SERIES AIRCRAFT. THE BRACKET PREVENTS INCORRECT FITMENT OF THE DUAL PEDAL CONTROLS. PERSONNEL/MAINTENANCE ERROR.
